# SDR DALA2023121810347

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0111851) FWD CARGO L/H ZEE CHANNEL HAS MULTIPLE AREAS OF CORROSION RANGING FROM STA 400 TO 500L. REPAIRED FED CARGO L/H ZEE CHANNEL FROM STA 400 TO 500L PER B737-900 SRM 53-00-53-2R-REPAIR 6 AND DWG 143A7501.
